English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Anharmonic renormalization and non-Markovian decay of coherent optical phonons in polar semiconductors

MPS-Authors
/persons/resource/persons197486

Wenschuh,  U.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Wenschuh, U., & Schäfer, W. (1995). Anharmonic renormalization and non-Markovian decay of coherent optical phonons in polar semiconductors. Annalen der Physik, 4(4), 289-302.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-206C-D
Abstract
There is no abstract available